Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 20, Number 93

All articles in this issue are freely accessible.

On the convergence of numerical solutions to ordinary differential equations
J. C. Butcher.
Math. Comp. 20 (1966), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189251
A method for the numerical solution of $y^{’} =f(x,y)$ based on a self-adjusting non-polynomial interpolant
J. D. Lambert and B. Shaw.
Math. Comp. 20 (1966), 11-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189252
Solutions of differential equations by evaluations of functions
E. Baylis Shanks.
Math. Comp. 20 (1966), 21-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187406
A method for the numerical integration of coupled first-order differential equations with greatly different time constants
Charles E. Treanor.
Math. Comp. 20 (1966), 39-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192664
Methods and applications of power series
Jay A. Leavitt.
Math. Comp. 20 (1966), 46-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187402
Some locally one-dimensional difference schemes for parabolic equations in an arbitrary region
Bert Hubbard.
Math. Comp. 20 (1966), 53-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187415
Bounds for the two-dimensional discrete harmonic Green’s function
Moshe Mangad.
Math. Comp. 20 (1966), 60-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198701
A simplex sufficiency condition for quadrature formulas
C. S. Duris.
Math. Comp. 20 (1966), 68-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196934
Investigation of a modified mid-point quadrature formula
D. Jagerman.
Math. Comp. 20 (1966), 79-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191090
Some fifth degree integration formulas for symmetric regions
A. H. Stroud.
Math. Comp. 20 (1966), 90-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191094
Correction of stability curves in Hill-Meissner’s equation
Chikara Sato.
Math. Comp. 20 (1966), 98-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187405
Exact solutions of linear equations with rational coefficients by congruence techniques
I. Borosh and A. S. Fraenkel.
Math. Comp. 20 (1966), 107-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187379
A class of globally convergent iteration functions for the solution of polynomial equations
J. F. Traub.
Math. Comp. 20 (1966), 113-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192655
A note on a theorem of J. N. Franklin
SaburĂ´ Uchiyama.
Math. Comp. 20 (1966), 139-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188191
On divisors of odd perfect numbers
Joseph B. Muskat.
Math. Comp. 20 (1966), 141-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186617
Solutions of the Diophantine Equations $x^{2} + y^{2} = l^{2}$, $y^{2} + z^{2} = m^{2}$, $z^{2} + x^{2} = n^{2}$
M. Lal and W. J. Blundon.
Math. Comp. 20 (1966), 144-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186623
Some designs for maximal $(+1,-1)$-determinant of order $n≡2(mod4)$
C. H. Yang.
Math. Comp. 20 (1966), 147-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188093
Matrix inversion by rank annihilation
David J. Edelblute.
Math. Comp. 20 (1966), 149-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189227
Certain expansions of the basic hypergeometric functions
Arun Verma.
Math. Comp. 20 (1966), 151-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199443
Boundedness of difference kernels of Bessel and Fourier series
Shih-hsiung Tung.
Math. Comp. 20 (1966), 157-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193289
On a numerical solution of an integral equation with singularities
Robert G. Voigt.
Math. Comp. 20 (1966), 163-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192670
Reviews and Descriptions of Tables and Books
Math. Comp. 20 (1966), 166-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 20 (1966), 202-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 20 (1966), 207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions